# SDR SWAA2019061433741

- Difficulty date: June 2, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Delaminated
- Location: Aft Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 242VF TOP SURFACE OF PANEL DELAMINATED, BETWEEN BS. 887 TO BS. 1016.          / REPAIRED FLOOR BOARD 242VF IAW SRM.
